Results 1 to 3 of 3
  1. #1
    hardcharger83 is offline New Member
    Join Date
    Jul 2014
    Posts
    2

    Super light headed and dizzy all the time

    Recently started becoming very light headed and dizzy all the time. Was taking 400mg of Cypionate a week for around 6 weeks with no problems. Then jumped on SuperTest 350 for a week (2 injections total). Ever since I have been extremely dizzy all the time. Can't really go to the gym anymore due to almost passing out when I'm done. Also, after the gym my right arm will go numb. Right before I get light headed I have an adrenalin rush and I can feel my heart rate increase. My diet is good and I drink plenty of water. My BP is on point everyday and I have a slightly elevated heart rate....which is normal when on Test. What in the world would cause this constant feeling of being dizzy and light headed?

  2. #2
    David LoPan's Avatar
    David LoPan is offline Knowledgeable Member
    Join Date
    Aug 2013
    Location
    Big Trouble, Little China
    Posts
    2,862
    Blog Entries
    1
    Why use both test C and supertest 350? I have found that if you get your test levels to high it can have a very negative impact on how I feel. That is why people get blood work done first. What is your cycle you are running? Cycle history, stats and goals?

  3. #3
    hardcharger83 is offline New Member
    Join Date
    Jul 2014
    Posts
    2
    I stopped the test C and tried the supertest. I got blood work done before I started my cycle. Everything was good to go. The only thing I am taking right now is test C...dumping the supertest. 2cc's a week of test C. Pin on Mon (200mg) and Thur (200mg). Started to take Nolva to combat Gyno.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •